# SDR FDEA201109284169

- Difficulty date: September 28, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 691487113
- Condition: Corroded
- Location: Bs 700 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  SHEAR TIE 700 AT S28R.  FABRICATED AND INSTALLED NEW SHEAR TIE IAW SRM 53-10-4, FIG 11.
